Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Paola GOATIN
|Number||Authors, Title and Details|
Raimund BÜRGER, Paola GOATIN, Daniel INZUNZA, Luis M. VILLADA: A non-local pedestrian flow model accounting for anisotropic interactions and domain boundaries. Mathematical Biosciences and Engineering, vol. 17, 5, pp. 5883-5906, (2020).
Felisia A. CHIARELLO, Paola GOATIN, Luis M. VILLADA: Lagrangian-antidiffusive remap schemes for non-local multi-class traffic flow models. Computational and Applied Mathematics, vol. 39, article:60, (2020).